Jump to content

Search the Community

Showing results for tags 'ahnedonia'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I decided last spring that I wanted to stop taking my lexapro. I was 29 and had been prescribed 10mg since a suicide attempt at 20. I did not do a ton of research into tapering beforehand, or tell my doctor about my plans. I went down to 5mg rather quickly, around easter (I didn't keep track so the dates are all approximate). I stayed at 5mg for a few months. In June I saw my doctor, told her what I was doing and proceeded to lower my dose to 2.5mg every day, then every other day, coming off some time in July. I felt like a veil had lifted, I had more energy and motivation than I had in years, colors were brighter, I was in touch with all of my emotions. Towards the end of September, I started to feel low mood creeping back in. I live alone and do not have many friends in my city, largely due to quitting drinking in 2020, so I chalked up a lot of the mood to that. This is where I should also mention that for about 6 years, I've been taking benzos in one form or another almost daily, and for the past 3 I have taken Valium every day. I never had a prescription. I noticed that I had been increasing my dosage in step with my low mood, and for this reason and a variety of others, I resolved to begin a taper. With benzos I was more aware of the long and arduous process. I started tapering down from 20mg daily valium in October and I am currently at 11mg a day. I finally made an account on this website because the intense depression and ahnedonia, and the sexual dysfunction I've been experiencing, are getting to be excruciating, to the point that I do not always want to be alive. I have a counselor who specializes in benzo withdrawal and a psychiatrist who is able to prescribe now, but I am looking for any help I can get. Is it normal to not be hit with SSRI-discontinuation symptoms for a few months after going off? I have a hard time sorting through what can be attributed to SSRIs and what is benzos. Today I am extremely concerned about PSSD. When I first came off of Lexapro I did not experience sexual issues at all, but starting in November, I began to notice alarming changes; decreased pleasure in orgasms, less forceful and less "fruitful" ejaculations, premature ejaculations. As a 30 year old guy who wants to have a family one day, these symptoms are very concerning. I am hoping to find other people here who can offer their experiences, and, fingers crossed, give me some hope that what I am going through is not permanent. I apologize for the rambling nature of this post. I am grateful that this community exists.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy